Követés
Johnny Henderson
Cím
Hivatkozott rá
Hivatkozott rá
Év
Impulsive differential equations and inclusions
M Benchohra, J Henderson, S Ntouyas
Hindawi Publishing Corporation 2, xiv+ 366, 2006
12902006
Existence results for fractional order functional differential equations with infinite delay
M Benchohra, J Henderson, SK Ntouyas, A Ouahab
Journal of Mathematical Analysis and Applications 338 (2), 1340-1350, 2008
7082008
Positive solutions for nonlinear eigenvalue problems
J Henderson, H Wang
Journal of Mathematical Analysis and Applications 208 (1), 252-259, 1997
3161997
Implicit fractional differential and integral equations: existence and stability
S Abbas, M Benchohra, JR Graef, J Henderson
Walter de Gruyter GmbH & Co KG, 2018
2792018
Multiple symmetric positive solutions for a second order boundary value problem
J Henderson, H Thompson
Proceedings of the American Mathematical Society 128 (8), 2373-2379, 2000
2372000
Fractional functional differential inclusions with finite delay
J Henderson, A Ouahab
Nonlinear Analysis: Theory, Methods & Applications 70 (5), 2091-2105, 2009
2252009
Three symmetric positive solutions for a second-order boundary value problem
RI Avery, J Henderson
Applied Mathematics Letters 13 (3), 1-7, 2000
2212000
Two positive fixed points of nonlinear operators on ordered Banach spaces
RI Avery, J Henderson
Comm. Appl. Nonlinear Anal 8 (1), 27-36, 2001
2172001
The dental health of people with schizophrenia
RG McCreadie, H Stevens, J Henderson, D Hall, R McCaul, R Filik, ...
Acta Psychiatrica Scandinavica 110 (4), 306-310, 2004
1932004
An exploration of combined dynamic derivatives on time scales and their applications
Q Sheng, M Fadag, J Henderson, JM Davis
Nonlinear Analysis: Real World Applications 7 (3), 395-413, 2006
1852006
Positive solutions for (n− 1, 1) conjugate boundary value problems
PW Eloe, J Henderson
Nonlinear Analysis: Theory, Methods & Applications 28 (10), 1669-1680, 1997
1691997
Triple positive solutions and dependence on higher order derivatives
JM Davis, PW Eloe, J Henderson
Journal of Mathematical Analysis and Applications 237 (2), 710-720, 1999
1521999
Existence of multiple solutions for second-order discrete boundary value problems
J Henderson, HB Thompson
Computers & Mathematics with Applications 43 (10-11), 1239-1248, 2002
1512002
Twin solutions of boundary value problems for ordinary differential equations and finite difference equations
RI Avery, CJ Chyan, J Henderson
Computers & Mathematics with Applications 42 (3-5), 695-704, 2001
1472001
Impulsive differential inclusions with fractional order
J Henderson, A Ouahab
Computers & Mathematics with Applications 59 (3), 1191-1226, 2010
1442010
Impulsive differential inclusions: a fixed point approach
JR Graef, J Henderson, A Ouahab
Walter de Gruyter, 2013
1382013
Boundary value problems for systems of differential, difference and fractional equations: positive solutions
J Henderson, R Luca
Academic Press, 2015
1312015
Existence of three positive pseudo-symmetric solutions for a one dimensional p-Laplacian
R Avery, J Henderson
Journal of Mathematical Analysis and Applications 277 (2), 395-404, 2003
1292003
Existence of multiple solutions for second order boundary value problems
J Henderson, HB Thompson
Journal of Differential Equations 166 (2), 443-454, 2000
1282000
Upper and lower solution methods for fully nonlinear boundary value problems
J Ehme, PW Eloe, J Henderson
Journal of Differential Equations 180 (1), 51-64, 2002
1232002
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20